# SDR CA100826006

- Difficulty date: August 16, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Pilats PC1247
- Engine: Pwa PT6A67
- Propeller: Hartzl HCE4A3A
- System (JASC): 2430 · DC Generating System
- Part: Circuit Breaker
- Condition: Tripped
- Part time: 960 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT "BUSS TIE ADVISORY" APPEARED , SHORTLY AFTER BUS TIE CB POPPED. ACFT FLOWN DIRECTLY TO MX BASE.  CREW HAD REPORTED SEEING THE BUSS TIE ADVISORY "FLASH" ON PREVIOUS FLIGHTS BUT NOT STAY ON.  LT POWER JUNCTION BOX FUNCTION TEST PERFORMED WITH NO INDICATION OF FAILURE.  SB 23-006 "IMPROVEMENTS TO ELECTRICAL BONDING" PERFORMED. ALSO THE NR 1 MAIN BATTERY WAS FOUND TO HAVE ONLY 58 PERCENT CAPACITY.  BOTH MAIN BATTERIES REPLACED WITH NEW.  CB HAS NOT POPPED SINCE.
